Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Representation spaces of pretzel knots

Raphael Zentner

Algebraic & Geometric Topology 11 (2011) 2941–2970
Bibliography
1 M Boileau, H Zieschang, Nombre de ponts et générateurs méridiens des entrelacs de Montesinos, Comment. Math. Helv. 60 (1985) 270 MR800006
2 O Collin, N Saveliev, Equivariant Casson invariants via gauge theory, J. Reine Angew. Math. 541 (2001) 143 MR1876288
3 R Fintushel, R J Stern, Instanton homology of Seifert fibred homology three spheres, Proc. London Math. Soc. $(3)$ 61 (1990) 109 MR1051101
4 K Fukaya, Floer homology of connected sum of homology $3$–spheres, Topology 35 (1996) 89 MR1367277
5 M Heusener, E Klassen, Deformations of dihedral representations, Proc. Amer. Math. Soc. 125 (1997) 3039 MR1443155
6 M Heusener, J Kroll, Deforming abelian $\mathrm{SU}(2)$–representations of knot groups, Comment. Math. Helv. 73 (1998) 480 MR1633375
7 A Kawauchi, A survey of knot theory, Birkhäuser Verlag (1996) MR1417494
8 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
9 E P Klassen, Representations of knot groups in $\mathrm{SU}(2)$, Trans. Amer. Math. Soc. 326 (1991) 795 MR1008696
10 P Kronheimer, T Mrowka, Knot homology groups from instantons arXiv:0806.1053
11 P Kronheimer, T Mrowka, Knots, sutures, and excision, J. Differential Geom. 84 (2010) 301 MR2652464
12 P B Kronheimer, T S Mrowka, Khovanov homology is an unknot-detector, Publ. Math. Inst. Hautes Études Sci. (2011) 97 MR2805599
13 S Lewallen, Khovanov homology of alternating links and $\mathrm{SU}(2)$ representations of the link group arXiv:0910.5047
14 W B R Lickorish, An introduction to knot theory, Graduate Texts in Math. 175, Springer (1997) MR1472978
15 X S Lin, A knot invariant via representation spaces, J. Differential Geom. 35 (1992) 337 MR1158339
16 N Saveliev, Floer homology of Brieskorn homology spheres, J. Differential Geom. 53 (1999) 15 MR1776091
17 N Saveliev, Representation spaces of Seifert fibered homology spheres, Topology Appl. 126 (2002) 49 MR1934252
18 A Shumakovitch, private communication (2010)
19 A Shumakovitch, Torsion of the Khovanov homology for $\Z_2$–thin knots, Lecture notes, Knots in Poland III (Bedlewo, 2010): Conference on Knot Theory and its Ramifications (2010)
20 A Weil, On discrete subgroups of Lie groups (II), Ann. of Math. $(2)$ 75 (1962) 578 MR0137793
21 A Weil, Remarks on the cohomology of groups, Ann. of Math. $(2)$ 80 (1964) 149 MR0169956